# SDR SWAA2020062594438

- Difficulty date: June 24, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 19,732 hours, 8,666 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S FLT DECK SEAT AFT I/B SEAT TRACK WORN TO CK LIMITS / R&R FLT DECK SEAT TRACK PER AMM 25-11-11 (D86)
